# SDR DHL200071786D

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, CABIN SEAT TRACK NR 1 CORRODED BS 720.  REMOVED AND INSTALLED NEW SEAT TRACK NR 1 FROM BS 720 TO 740 PER B727 SRM 53-10-5 FIG 7.  REF: 5619.
